# SDR UALA2011080304029

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 71,775 hours, 22,526 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 300 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 300 AT STR 4L HAS DAMAGE.  MAJOR REPAIR WAS ACCOMPLISHED ON DOUBLE DRILLED HOLE STA 300 AT STR 4L BY TRIMMING OUT THE DAMAGE AND INSTALLING A FILLER AND A REPAIR DOUBLER REF EVA-81116A. REPAIR WAS ACCOMPLISHED AND INSPECTED.
